# SDR SWIA200921182

- Difficulty date: January 9, 2009
- Submitted: March 20, 2009
- Operation: Air carrier
- Aircraft: N409SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7056
- Aircraft time: 37,506 hours, 31,103 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-HECK, AFT PRESSURE BULKHEAD CRACKED.  REPAIRED PER REO.
